# SDR USAA2013120900017

- Difficulty date: December 2, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 74,982 hours, 33,787 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100195
- Part serial: CG1085
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, AREA OF WATER INGRESS ON UPPER SURFACE OF RT ELEVATOR AT APPROXIMATELY 17 INCHES FWD OF TE & 1.13 INCHES FROM INBD EDGE.  REPAIRED RT ELEVATOR UPPER SURFACE IAW EA 206220.
